A counterexample to a complementation problem
Compositio Mathematica, Volume 43 (1981) no. 1, pp. 133-144.
@article{CM_1981__43_1_133_0,
     author = {Bourgain, J.},
     title = {A counterexample to a complementation problem},
     journal = {Compositio Mathematica},
     pages = {133--144},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {43},
     number = {1},
     year = {1981},
     zbl = {0437.46016},
     mrnumber = {631431},
     language = {en},
     url = {http://www.numdam.org/item/CM_1981__43_1_133_0/}
}
TY  - JOUR
AU  - Bourgain, J.
TI  - A counterexample to a complementation problem
JO  - Compositio Mathematica
PY  - 1981
DA  - 1981///
SP  - 133
EP  - 144
VL  - 43
IS  - 1
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1981__43_1_133_0/
UR  - https://zbmath.org/?q=an%3A0437.46016
UR  - https://www.ams.org/mathscinet-getitem?mr=631431
LA  - en
ID  - CM_1981__43_1_133_0
ER  - 
%0 Journal Article
%A Bourgain, J.
%T A counterexample to a complementation problem
%J Compositio Mathematica
%D 1981
%P 133-144
%V 43
%N 1
%I Sijthoff et Noordhoff International Publishers
%G en
%F CM_1981__43_1_133_0
Bourgain, J. A counterexample to a complementation problem. Compositio Mathematica, Volume 43 (1981) no. 1, pp. 133-144. http://www.numdam.org/item/CM_1981__43_1_133_0/

[1] B. Bennett, L.E. Dor, V. Goodman, W.B. Johnson and C.M. Newman: On uncomplemented subspaces of Lp, 1 < p < 2. Israel J. Math. 26 (1977) 178-187. | MR | Zbl

[2] J. Bretagnolle and D. Dacunha-Castelle: Application de l'étude de certaines formes linéaires aléatoires au plongement d'espaces de Banach dans des aspaces Lp. Ann. Sci. Ecole Normale Supérieure 4e ser. 2 (1969) 437-480. | Numdam | MR | Zbl

[3] D.L. Burkholder: Martingale transforms. Annals of Math. Stat. 37 (1966) 1494-1504. | MR | Zbl

[4] L.E. Dor: On projections in L1. Annals of Math. 102 (1975) 463-474. | MR | Zbl

[5] L.E. Dor and T. Starbird: Projections of Lp onto subspaces spanned by independent random variables. Compositio Math. (to appear). | Numdam | MR

[6] L. Dor: Private communication.

[7] I.T. Gohberg and A.S. Markus: On the stability of bases in Banach and Hilbert spaces. Izv. Adad. Nauk Mold. SSR 5 (1962) 17-35. | MR

[8] W.B. Johnson, D. Maurey, G. Schechtman and L. Tzafriri: Symmetric structures in Banach spaces. | Zbl

[9] W.B. Johnson and E. Odell: Subspaces of Lp which embed into l p. Compositio Math. 28 (1974) 37-49. | Numdam | MR | Zbl

[10] M.J. Kadec: On conditionally convergent series in the spaces Lp. Compositio Math. 28 (1974) 37-49.

[11] M.J. Kadec and A. Pelczynski: Bases, lacunary sequences and complemented subspaces of Lp. Studia Math. 21 (1962) 161-176. | Zbl

[12] J.L. Krivine: Sous-espaces de dimension finie des espaces de Banach reticulés. Ann. of Math. 104 (1976) 1-29. | MR | Zbl

[13] J. Lindenstrauss and L. Tzafriri: Classical Banach spaces, Lecture Notes in Mathematics, Springer Verlag, Berlin 1973. | MR | Zbl

[14] J. Lindenstrauss and L. Tzafriri: Classical Banach spaces, I, Ergenbnisse der Mathematik Grenzgebiete 92, Springer Verlag, Berlin 1977. | MR | Zbl

[15] J. Lindenstrauss and A. Pelcynski: Absolutely summing operators in l p spaces and their applications. Studia Math. 29 (1968) 275-326. | MR | Zbl

[16] V.D. Milman: Geometric theory of Banach spaces. Part I, theory of basic and minimal systems. Uspehi Met. Nauk 25:3 (1970) 113-174 (Russian). | MR | Zbl

[17] W. Orlicz: Über unbedingte Konvergenz in Functionenraumen I/II. Studia Math. 4 (1933) 33-37, 41-47. | JFM | Zbl

[18] A. Pelczynski and H.P. Rosenthal: Localization techniques in Lp spaces. Studia Math. 52 (1975) 263-289. | MR | Zbl

[19] G. Pisier: Oral communication.

[20] H.P. Rosenthal: On a theorem of J.L. Krivine concerning block finite representability of lp-spaces in general Banach spaces. J. Functional Analysis. | Zbl

[21] H.P. Rosenthal: On relatively disjoint families of measures, with some applications on Banach space theory. Studia Math. 37 (1970) 13-36. | MR | Zbl

[22] H.P. Rosenthal: On subspaces of Lp. Annals of Math. 97 (1973) 344-373. | MR | Zbl

[23] H.P. Rosenthal: On the span in Lp of sequences of independent random variables (II), Proceedings VI Berkeley Symp. Math. Stat. Prob. Vol. II (1970/1) 149-167. | MR | Zbl

[24] H.P. Rosenthal: On the subspaces of Lp, p > 2 spanned by sequences of independent random variables. Israel J. Math. 8 (1970) 273->303. | MR | Zbl

[25] H.P. Rosenthal: Projections onto translation-invariant subspaces of Lp(G). Memoirs A.M.S. 63 (1966). | MR | Zbl

[26] W. Rudin: Trigonometric series with gaps. J. Math. Mech. 9 (1960) 203-227. | MR | Zbl

[27] A. Szankowski: A Banach lattice without the approximation property. Israel J. Math. 24 (1976) 329-337. | MR | Zbl

[28] J.Y.T. Woo: On modular sequence spaces. Studia Math. 48 (1973) 271-289. | MR | Zbl

[29] A. Zygmund: Trigonometric Series. Vol. I, 2nd edition. Cambridge Univ. Press, Cambridge, England, 1959. | MR | Zbl

[30] H.P. Rosenthal: Convolution by a biased coin, The Altgeld book 1975/76, University of Illinois.